# SDR ASAA2017062921230

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 13,935 hours, 4,574 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 7590361101
- Condition: Tripped
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING APU GVI,  FOUND DELTA P INDICATOR FOR OIL FILTER POPPED.  ACFT GROUNDED.  REMOVED AND REPLACED LUBE FILTER ELEMENT AND RESET OIL FILTER INDICATOR PIN IAW AMM 49-91-13. APU CHIP DETECTOR HAD NO METAL OR OTHER DEBRIS. OPERATED APU, NO LEAKS NOTED, AND OIL FILTER INDICATOR DID NOT POP AGAIN.
